On the André-Quillen cohomology of commutative 𝔽 2 -algebras
Astérisque, no. 186 (1990), 171 p.
@book{AST_1990__186__1_0,
     author = {Goerss, Paul G.},
     title = {On the Andr\'e-Quillen cohomology of commutative $\mathbb{F}\_2$-algebras},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {186},
     year = {1990},
     zbl = {0742.13008},
     language = {en},
     url = {http://www.numdam.org/item/AST_1990__186__1_0}
}
Goerss, Paul G. On the André-Quillen cohomology of commutative $\mathbb{F}_2$-algebras. Astérisque, no. 186 (1990), 171 p. http://www.numdam.org/item/AST_1990__186__1_0/

[1] M. André, Homologie des Algèbres Commutatives, Die Grundlehren der mathematischen Wissenschaften 206, Springer-Verlag 1974. | Zbl 0284.18009

[2] M. André, L'algèbre de Lie d'un anneau local, Symposia Mathematica, Instituto Nazionale de Alta Matematica 4 (1970), 337-375. | Zbl 0223.18014

[3] L. L. Avramov, Local rings of finite simplicial dimension, Bull. A.M.S. (New Series) 10 (1984), 289-291. | Article | Zbl 0552.13005

[4] L. L. Avramov and S. Halperin, On the non-vanishing of cotangent cohomology, Commentarii Math. Helvet. 62 (1987), 169-184. | Article | Zbl 0624.13013

[5] A. K. Bousfield, Operations on derived functors of non-additive functors, manuscript, Brandeis University 1967.

[6] A. K. Bousfield, Nice homology coalgebras, Trans. A.M.S. 148 (1970), 473-489. | Article | Zbl 0199.33302

[7] A. K. Bousfield and D. M. Kan, Pairings and products in the homotopy spectral sequence, Trans. A.M.S. 177 (1973), 305-343. | Article | Zbl 0282.55012

[8] H. Cartan, Algèbres d'Eilenberg-MacLane et homotopie, in Seminaire Henri Cartan (1954-55).

[9] A. Dold, Homology of symmetric products and other functors of complexes, Ann. of Math. 68 (1958), 54-80. | Article | Zbl 0082.37701

[10] A. Dold, Über die Steenrodschen Kohomologieoperationen, Ann. of Math. 73 (1961), 258-294. | Article | Zbl 0099.17802

[11] W. G. Dwyer, Homotopy operations for simplicial commutative algebras, Trans A.M.S. 260 (1980), 421-435. | Article | Zbl 0464.55008

[12] P. G. Goerss, A Hilton-Milnor theorem for categories of simplicial algebras, to appear in Amer. J. of Math. | Zbl 0689.55021

[13] P. G. Goerss, André-Quillen cohomology and the homotopy groups of mapping spaces, to appear in J. of Pure and Applied Algebra. | Zbl 0704.55014

[14] S. Maclane, Categories for the Working Mathematician, Graduate Texts in Math. 5, Springer-Verlag 1971. | Zbl 0232.18001

[15] J. P. May, Simplicial Objects in Algebraic Topology, Van Nostrand 1967. | Zbl 0165.26004

[16] H. R. Miller, The Sullivan conjecture on maps from classifying spaces, Ann of Math. 120 (1984), 39-87. | Article | Zbl 0552.55014

[17] H. R. Miller, Correction to « The Sullivan conjecture on maps from classifying spaces, » Ann. of Math. 121 (1985), 605-609. | Article | Zbl 0575.55011

[18] H. R. Miller, The Sullivan conjecture, Bull. A.M.S. (New Series) 9 (1983), 75-78. | Article | Zbl 0524.55017

[19] S. B. Priddy, Koszul resolutions, Trans. A.M.S. 152 (1970), 39-60. | Article | Zbl 0261.18016

[20] D. G. Quillen, Homotopical Algebra, Lecture Notes in Mathematics 43, Springer-Verlag 1967. | Zbl 0168.20903

[21] D. G. Quillen, On the (co-)homology of commutative rings, Proc. Symp. Pure Math. 17 (1970), 65-87. | Article | Zbl 0234.18010

[22] D. G. Quillen, On the homology of commutative rings, manuscript M.I.T.

[23] W. Singer, Steenrod squares in spectral sequences I, Trans. A.M.S. 175 (1973), 327-336. | Article | Zbl 0258.55009

[24] E. H. Spanier, Algebraic Topology, McGraw-Hill 1966. | Zbl 0145.43303

[25] L. Illusie, Complexe Cotangent et déformations, Lecture Notes in Mathematics 239, Springer-Verlag 1971. | Zbl 0224.13014